Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Persistent lumps with increasing size on the neck post treatment. Effective remedy?

I have two lums on the right sidec of my neck . I went to see a doctorand he gave me an antibiotic to be eaten for 7 days. At first the lump reduced but now after one week I feel that the lump is growing again and it is also hurts me . The doctor told me to wait after two weeks but I am not feeling comfortable with this two lumps .
Asked On : Sun, 6 May 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Neck swelling subsided with antibiotic means it was inflammation of lymph nodes. This is usually due to bacterial infection secondary to primary site of infection. This site could be in nose, throat, mouth or ear.
Did you have cold, sore throat, mouth ulcer or ear problems before onset of neck swellings?
Once the primary source of infection is treated those neck swelling will not recur.
You please consult an ENT specialist.
Till then you can take pain killer if it hurts too much.
Wish you good health.
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor